# SDR UALA2009010900089

- Difficulty date: January 8, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 25,041 hours, 9,831 cycles
- Engine: Iae V2522A5
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Bracket
- Part number: GH3JHU1
- Condition: Bent
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE EXT IN ROW 26ABC WILL NOT REMAIN IN BRACKET AND IS LOOSE ON FLOOR. BRACKET APPEARS BENT.  SECURED FIRE BOTTLE.
